메뉴 건너뛰기




Volumn 12, Issue 4, 1996, Pages 287-314

Computing discrepancies of Smolyak quadrature rules

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0030511609     PISSN: 0885064X     EISSN: None     Source Type: Journal    
DOI: 10.1006/jcom.1996.0020     Document Type: Article
Times cited : (28)

References (31)
  • 2
    • 5844297152 scopus 로고
    • Theory of reproducing kernels
    • ARONSZAJN, N. (1950), Theory of reproducing kernels, Trans. Amer. Math. Soc. 68, 337-404.
    • (1950) Trans. Amer. Math. Soc. , vol.68 , pp. 337-404
    • Aronszajn, N.1
  • 3
    • 0040214718 scopus 로고
    • Approximation of a certain class of periodic functions of several variables by trigonometric polynomials
    • in Russian
    • BABENKO, K. I. (1960), Approximation of a certain class of periodic functions of several variables by trigonometric polynomials, Dokl. Akad. Nauk SSSR 132, 982-985 [in Russian].
    • (1960) Dokl. Akad. Nauk SSSR , vol.132 , pp. 982-985
    • Babenko, K.I.1
  • 4
    • 0011517694 scopus 로고
    • Multivariate boolean midpoint rules
    • ISNM, H. Brass and G. Hämmerlin, Eds., Birkhäuser, Basel
    • BASZENSKI G., AND DELVOS, F.-J. (1993), Multivariate boolean midpoint rules, in "Numerical Integration IV," ISNM, Vol. 112 (H. Brass and G. Hämmerlin, Eds.), pp. 1-11, Birkhäuser, Basel.
    • (1993) Numerical Integration IV , vol.112 , pp. 1-11
    • Baszenski, G.1    Delvos, F.-J.2
  • 5
    • 0001929597 scopus 로고
    • Blending approximation with sine functions
    • ISNM, D. Braess and L. L. Schumaker, Eds., Birkhäuser, Basel
    • BASZENSKI, G., DELVOS, F.-J., AND JESTER, S. (1992), Blending approximation with sine functions, in "Numerical Methods of Approximation, 9," ISNM, Vol. 105 (D. Braess and L. L. Schumaker, Eds.), pp. 1-19, Birkhäuser, Basel.
    • (1992) Numerical Methods of Approximation, 9 , vol.105 , pp. 1-19
    • Baszenski, G.1    Delvos, F.-J.2    Jester, S.3
  • 6
    • 0003138048 scopus 로고
    • A new algorithm for multi-dimensional adaptive numerical quadrature
    • W. Hackbusch and G. Wittum, Eds., Vieweg, Braunschweig
    • BONK, TH. (1994), A new algorithm for multi-dimensional adaptive numerical quadrature, in "Adaptive Methods - Algorithms, Theory and Applications," (W. Hackbusch and G. Wittum, Eds.), pp. 54-68, Vieweg, Braunschweig.
    • (1994) Adaptive Methods - Algorithms, Theory and Applications , pp. 54-68
    • Bonk, T.H.1
  • 7
    • 0003855437 scopus 로고
    • Vandenhoeck & Rupprecht, Göttingen
    • BRASS, H. (1977), "Quadraturverfahren," Vandenhoeck & Rupprecht, Göttingen.
    • (1977) Quadraturverfahren
    • Brass, H.1
  • 8
    • 0003017186 scopus 로고
    • d-Variate boolean interpolation
    • DELVOS, F.-J. (1982), d-Variate boolean interpolation, J. Approx. Theory 34, 99-114.
    • (1982) J. Approx. Theory , vol.34 , pp. 99-114
    • Delvos, F.-J.1
  • 9
    • 0002524756 scopus 로고
    • A combination technique for the solution of sparse grid problems
    • R. Beauwens and P. de Groen, Eds., Elsevier, North-Holland
    • GRIEBEL, M. SCHNEIDER, M., AND ZENGER CH. (1992), A combination technique for the solution of sparse grid problems, in "Iterative Methods in Linear Algebra," (R. Beauwens and P. de Groen, Eds.), Elsevier, North-Holland, pp. 263-281.
    • (1992) Iterative Methods in Linear Algebra , pp. 263-281
    • Griebel, M.1    Schneider, M.2    Zenger, C.H.3
  • 10
    • 0011418481 scopus 로고
    • Tech. Rep. 267/95, Universität Kaiserslautern;
    • 2 Discrepancy," Tech. Rep. 267/95, Universität Kaiserslautern; Math. Comp., to appear.
    • (1995) 2 Discrepancy
    • Heinrich, S.1
  • 11
    • 84958373119 scopus 로고    scopus 로고
    • to appear
    • 2 Discrepancy," Tech. Rep. 267/95, Universität Kaiserslautern; Math. Comp., to appear.
    • Math. Comp.
  • 13
    • 0000997571 scopus 로고
    • Quasi-Monte Carlo methods and pseudo-random numbers
    • NIEDERREITER, H. (1978), Quasi-Monte Carlo methods and pseudo-random numbers, Bull. Amer. Math. Soc. 84, 957-1041.
    • (1978) Bull. Amer. Math. Soc. , vol.84 , pp. 957-1041
    • Niederreiter, H.1
  • 14
    • 0003834629 scopus 로고
    • Random number generation and Quasi-Monte Carlo methods
    • SIAM
    • NIEDERREITER, H. (1992), "Random Number Generation and Quasi-Monte Carlo Methods," CBMS-NSF Rep. 63, SIAM.
    • (1992) CBMS-NSF Rep. 63
    • Niederreiter, H.1
  • 15
    • 0030524566 scopus 로고    scopus 로고
    • High dimensional integration of smooth functions over cubes
    • to appear
    • NOVAK, E., AND RITTER, K. (1996), High dimensional integration of smooth functions over cubes, Numer. Math., to appear.
    • (1996) Numer. Math.
    • Novak, E.1    Ritter, K.2
  • 16
    • 0000429866 scopus 로고
    • Average case complexity of multivariate integration for smooth functions
    • PASKOV, S. H. (1993), Average case complexity of multivariate integration for smooth functions, J. Complexity 9, 291-312.
    • (1993) J. Complexity , vol.9 , pp. 291-312
    • Paskov, S.H.1
  • 17
    • 0001231555 scopus 로고
    • Multivariate integration and approximation for random fields satisfying Sacks-Ylvisaker conditions
    • RITTER, K., WASILKOWSKI, G. W., AND WOŹNIAKOWSKI, H. (1995), Multivariate integration and approximation for random fields satisfying Sacks-Ylvisaker conditions, Ann. Appl. Prob. 5, 518-540.
    • (1995) Ann. Appl. Prob. , vol.5 , pp. 518-540
    • Ritter, K.1    Wasilkowski, G.W.2    Woźniakowski, H.3
  • 18
    • 0001048298 scopus 로고
    • Quadrature and interpolation formulas for tensor products of certain classes of functions
    • in Russian
    • SMOLYAK, S. A. (1963), Quadrature and interpolation formulas for tensor products of certain classes of functions, Dokl. Akad. Nauk SSSR 148, 1042-1045 [in Russian]; Soviet. Math. Dokl. 4, 240-243 [English transl.].
    • (1963) Dokl. Akad. Nauk SSSR , vol.148 , pp. 1042-1045
    • Smolyak, S.A.1
  • 19
    • 0001048297 scopus 로고    scopus 로고
    • English transl
    • SMOLYAK, S. A. (1963), Quadrature and interpolation formulas for tensor products of certain classes of functions, Dokl. Akad. Nauk SSSR 148, 1042-1045 [in Russian]; Soviet. Math. Dokl. 4, 240-243 [English transl.].
    • Soviet. Math. Dokl. , vol.4 , pp. 240-243
  • 21
    • 0011467253 scopus 로고
    • On a way of obtaining lower estimates for the errors of quadrature formulas
    • TEMLYAKOV, V. N. (1990), On a way of obtaining lower estimates for the errors of quadrature formulas, Mat. Sb. 181, 1403-1413; (1992), Math. USSR Sb. 71, 247-257 [English transl.].
    • (1990) Mat. Sb. , vol.181 , pp. 1403-1413
    • Temlyakov, V.N.1
  • 22
    • 0040393922 scopus 로고
    • English transl
    • TEMLYAKOV, V. N. (1990), On a way of obtaining lower estimates for the errors of quadrature formulas, Mat. Sb. 181, 1403-1413; (1992), Math. USSR Sb. 71, 247-257 [English transl.].
    • (1992) Math. USSR Sb. , vol.71 , pp. 247-257
  • 23
    • 38249007011 scopus 로고
    • On approximate recovery of functions with bounded mixed derivative
    • TEMLYAKOV, V. N. (1993), On approximate recovery of functions with bounded mixed derivative, J. Complexity 9, 41-59.
    • (1993) J. Complexity , vol.9 , pp. 41-59
    • Temlyakov, V.N.1
  • 25
    • 0002239882 scopus 로고
    • Computational investigations of low discrepancy point sets
    • S. K. Zaremba, Ed.. Academic Press, New York
    • WARNOCK, T. T. (1972), Computational investigations of low discrepancy point sets, in Applications of Number Theory to Numerical Analysis, (S. K. Zaremba, Ed.). Academic Press, New York.
    • (1972) Applications of Number Theory to Numerical Analysis
    • Warnock, T.T.1
  • 27
    • 84967790439 scopus 로고
    • Average case complexity of multivariate integration
    • WOŹNIAKOWSKI, H. (1991), Average case complexity of multivariate integration, Bull. Amer. Math. Soc. 24, 185-194.
    • (1991) Bull. Amer. Math. Soc. , vol.24 , pp. 185-194
    • Woźniakowski, H.1
  • 28
    • 46449084805 scopus 로고
    • Explicit cost bounds of algorithms for multivariate tensor product problems
    • WASILKOWSKI, G. W., AND WOŹNIAKOWSKI, H. (1995), Explicit cost bounds of algorithms for multivariate tensor product problems, J. Complexity 11, 1-56.
    • (1995) J. Complexity , vol.11 , pp. 1-56
    • Wasilkowski, G.W.1    Woźniakowski, H.2
  • 29
    • 0002548979 scopus 로고
    • Some applications of multidimensional integration by parts
    • ZAREMBA, S. K. (1968), Some applications of multidimensional integration by parts, Ann. Polon. Math. 21, 85-96.
    • (1968) Ann. Polon. Math. , vol.21 , pp. 85-96
    • Zaremba, S.K.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.